# SDR IPXA10662348

- Difficulty date: August 25, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32844
- Aircraft time: 27,978 hours, 2,789 cycles
- Engine: Ge CF680
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113T230132G
- Part serial: 000408
- Condition: Misrepaired
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING INBD AFT FLAP INBD FWD CORNER NON-STANDARD REPAIR DOUBLER.  METAL HOT BOND REPAIR PERFORMED IAW SRM 51-70-10-2R.  REPAIR 4, FIG 202, SHEET 1, REV 47.
